# SDR MALA020229

- Difficulty date: April 2, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342003
- Part serial: 98066
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3006, AC DEPARTED DTW, RT AC GENERATOR FAILED.  DUE TO CURRENT CONDITIONS AND DTW AIR TO GROUND RADAR DOWN.  PILOT RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED RIGHT HAND GCU AND GEN AC, GCU P/N 51634-002, S/N 92027 IAW SF340 AMM.  ALL CHECKS GOOD AT THIS TIME.
